# SDR CALA2013093091593

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 89,724 hours, 14,295 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Worn
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EQ5466, FOUND RT OFF WING DOOR LATCH NR 4 WORN PAST LIMITS.  R & R INSPECTED LATCH NR 4 SLIDER PLATE END HOLES.  SLIDER PLATE END HOLES FOUND TO BE WITHIN LIMITS IAW AMM 25-65-98, REINSTALLED LATCH NR 4.
